Journal article Open Access

Explaining alienability contrasts in adpossessive constructions: Predictability vs. iconicity

Haspelmath, Martin


BibTeX Export

@article{haspelmath_martin_2017_1042727,
  author       = {Haspelmath, Martin},
  title        = {{Explaining alienability contrasts in adpossessive 
                   constructions: Predictability vs. iconicity}},
  journal      = {Zeitschrift für Sprachwissenschaft},
  year         = 2017,
  volume       = 36,
  number       = 2,
  pages        = {193-231},
  month        = oct,
  doi          = {10.5281/zenodo.1042727},
  url          = {https://doi.org/10.5281/zenodo.1042727}
}
318
230
views
downloads
All versions This version
Views 318127
Downloads 23086
Data volume 271.9 MB211.3 MB
Unique views 292121
Unique downloads 20377

Share

Cite as